# SDR FDEA202203160586

- Difficulty date: March 16, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300*
- Aircraft serial: 789
- Aircraft time: 33,563 hours, 18,580 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: DE
- How discovered: V
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

DURING DESCENT RECEIVED ENGINE 2 LOOP B FAULT ECAM MESSAGE ACCOMPANIED BY OVERHEAD INDICATION.  COMPLIED WITH APPROPRIATE QRH PROCEDURE.  RELEASED FOR SERVICE PER MEL : 26-12-XX CATEGORY : C EXP : 26MAR22  "MEL 26-12-XX: ENG  2__LOOP  B__ - INOP. FLIGHT CREW MUST PERFORM FUNCTIONAL TEST OF   ENG FIRE WARNING SYSTEM PRIOR TO EACH DEPARTURE." LOOP TEST PER AMM   26-12-00-05-02 , NO FAULTS  AT THIS TIME   NO HISTORY LAST THIRTY DAYS   , OK FOR SERVICE.
